# SDR ASMF200601015

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 58,729 hours, 28,338 cycles
- Engine: Pwa JT8D219
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Part serial: 133211
- Condition: Lightning Strike
- Location: Center
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT THE AIRCRAFT RECEIVED A LIGHTING STRIKE IN THE RADOME ZONE. AIRCRAFT WAS SENT TO HANGAR TO ACCOMPLISH AN INSPECTION BY LIGHTNING STRIKE IAW M/M 05-53-00; THE CENTER PITOT TUBE WAS FOUND WITH DAMAGES. THE PITOT TUBE WAS REPLACED IAW M/M 34-11-02 AND THE SYSTEM WAS TESTED IAW M/M 34-11-00, ALL CORRECT.
